# SDR CA030612006

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 12,750 hours, 230,496 cycles
- Engine: Allsn 250C20R2
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 23034114
- Condition: Cracked
- Location: Combust Chamber
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER INPSECTION WITH THE ENGINE RUNNING A LEAK CHECK WAS CARRIED OUT BY PLACING A HAND IN AREA OF THE FUEL NOZZLE AND AIR WAS FELT. THE ENGINE WAS SHUT DOWN AND A CLOSE INSPECTION WAS CARRIED OUT IN THE AREA OF WHERE THE NOZZLE ADAPTER PLATE IS WELDED TO THE COMBUSTION CASE. THE CRACK EXTENDED AROUND APPROXIMATLY HALF OF THE WELD.  A SERVICABLE CASE WAS INSTALLED AND THE HELICOPTER WAS RETURNED TO SERVICE.
